The Annals of Mathematical Statistics

Distribution of the Largest or the Smallest Characteristic Root Under Null Hypothesis Concerning Complex Multivariate Normal Populations

C. G. Khatri

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 35, Number 4 (1964), 1807-1810.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700403

Digital Object Identifier
doi:10.1214/aoms/1177700403

Mathematical Reviews number (MathSciNet)
MR175244

Zentralblatt MATH identifier
0128.13901

JSTOR
links.jstor.org

Citation

Khatri, C. G. Distribution of the Largest or the Smallest Characteristic Root Under Null Hypothesis Concerning Complex Multivariate Normal Populations. Ann. Math. Statist. 35 (1964), no. 4, 1807--1810. doi:10.1214/aoms/1177700403. https://projecteuclid.org/euclid.aoms/1177700403


Export citation